# SDR UALA2012010300024

- Difficulty date: January 1, 2012
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 42,953 hours, 17,395 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Loose
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUMMING-AIR NOISE FROM DOOR 1L.  DOOR 1L FOUND FWD CORNER OF RUBSTRIP LOSE, REMOVED LOOSE SECTION AND TAPED PER MT.  REPAIR RUB STRIP REF MT 52-0 32.P  RESS A-C TO 5.1 DPSI NO AIR LEAKS NOTED AT DOOR 1L OR 2L, INSP ABOVE CEILING & E&E BAYS DEFECTS, NONE NOTED.
